| Model Number |
ZXT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
03/29/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to the manufacturer has been submitted.
Event or Problem Description
It was reported that a zxt225 12.5 diopter intraocular lens (iol) was explanted from a male patient's left eye as the physician decided to exchange the diopter power.The lens was replaced with the same model lens with a higher diopter power (15.5).There was no incision enlargement, vitrectomy, or capsule tear reported.Furthermore, the patient's doing well.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on 05/07/2017.Device returned to manufacturer ¿ yes.Device evaluation: the device was returned to the manufacturer.Device inspection was performed using 12x magnification shows that no details were found on the product.There is no indication of a product malfunction.The reported issue could not be confirmed in the returned sample.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed no similar complaints were received for this order number to date.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the device.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.